# SDR REXA2016022400267

- Difficulty date: February 24, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 5,702 hours, 3,808 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER SEAL RETAINER CHAFED.  R & R FWD CARGO DOOR LOWER SEAL RETAINER, PN LE670-39644-1 IAW SRM 51-40-11-001-001-A01 & SRM 51-42-06-001-001-A01.
